# SDR SWAA2022091251356

- Difficulty date: September 8, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737
- Aircraft serial: 36935
- Aircraft time: 27,640 hours, 12,745 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL #192AR PANEL LEADING EDGE HAS WEAR AND ONE FASTENER PULLED THROUGH. / [01] SANDED AND REMOVED DAMAGE AT HOLE IN PREPARATION FOR REPAIR I/A/W SRM 51-70-04-2R-9.;[02] SANDED LEADING EDGE DAMAGE IN PREPARATION FOR REPAIR I/A/W SRM 51-70-05-2R-6.;[03] NON-ROUTINE WRITTEN UP SEPARATELY FOR DAMAGE.;[04] HOLE DAMAGE TO COMPLETED ON NON-ROUTINE TTG8Q00ENZZA LINE NUMBER: 1642.;[05] VERIFIED C/A # 2 : ADAM HUNTER (TECHNICIAN); 09-SEP-2022 01:09 UTC SANDED LEADING EDGE DAMAGE IN PREPARATION FOR REPAIR I/A/W SRM 51-70-05-2R-6.;[06] APPLIED REPAIR IAW SRM 51-70-05-2R-10 REPAIR #10.;[07] 6. KEITH WAGGONER (TECHNICIAN); 09-SEP-2022 15:27 UTC APPLIED REPAIR IAW SRM 51-70-05-2R-10 REPAIR #10. C/W INSPECTION.;[08] REPAIRED PANEL 192 AR PER SRM 51-70-05-2R-6.;[09] INSPECTED AS REQUIRED. CORRECTIVE ACTION #8
